MathSciNet Relay Station
MathSciNet bibliographic data
MR2073309 (2005k:53080) 53C40 (05C10 53C15)
Carriazo, Alfonso; Fernández, Luis M. Submanifolds associated with graphs. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3327–3336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement